# SDR 2003UALA00123

- Difficulty date: January 30, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 16,299 hours, 5,667 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454G
- Part serial: 3456
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VIBRATION FELT UNDER FORWARD GALLEY FLOOR AND FLIGHT DECK AND SMOKE ODOR IN FLIGHT DECK.  REPLACED AVIONICS BLOWER FAN (18HQ).
